# SDR UALA2011030801136

- Difficulty date: March 5, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 42,402 hours, 16,800 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW LEAK OF COCKPIT OXYGEN HAS RESUMED. SYS LOSS OF 140 PSI IN 3 FLT HRS...1770 TO 1630. FOUND SLIGHT O2 LEAK F-O MASK QUICK DISCONNECT. RESEATED MASK, NO LEAKS NOTED. SERVICE CREW O2 TO 1900 PSI.
